# SDR DXTA2023012579110

- Difficulty date: January 24, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N811QS
- Make and model: Rkwell 700
- Aircraft serial: 7000046
- Aircraft time: 2,246 hours, 1,274 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Autothrottle Sys
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF THE AIRPLANE TOOK AN UNUSUAL AMOUNT OF DOWNWARD TRIM TO KEEP THE NOSE IN CONFIGURATION.  DURING CLIMB-OUT WE WERE SEEING A -.2 ON THE TRIM, BUT STILL CLIMBING 2500 TO 3000 FEET PER MINUTE.  THE HAND FLYING FEEL FELT LIKE WE MIGHT HAVE HAD ICE STILL ON THE TAIL.  THE AUTO THROTTLES ALSO PULLED BACK DURING THIS TIME AND THE COMMAND BARS WERE WANTING ABOUT 5 DEGREES PITCH WHILE THE AIRSPEED WAS AROUND 250 TO 270KTS.   PERFORMED FUNCTIONAL CHECKS OF ALL PRIMARY FLIGHT CONTROLS AND PERFORMED FUNCTIONAL CHECK OF THE ELEVATOR TRIM THROUGHOUT THE FULL RANGE OF TRAVEL. PERFORMED WITH NO DEFECTS NOTED AT THIS TIME, WORK PERFORMED WITH REF. TO THE AMM 27-40-00 AND 27-00-00.
